Mathematical Research Letters

Volume 11 (2004)

Number 2

A note on Stickelberger elements for cyclic p-extensions over global function fields of characteristic p

Pages: 273 – 278

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n2.a10

Author

Ki-Seng Tan (National Taiwan University)

Abstract

We prove a special case of Tate’s refinement of a conjecture of Gross concerning the Stickelberger element associated to a cyclic extension over a global function field of characteristic $p$.

Full Text (PDF format)